eye lid twitching after surgery, why need eye drops for so long
I just had my Alcon Toric IOL implanted in my left eye 5 days ago. My vision was 20/20 next day. Contrast is amazing good and colors are vivid and vibrant. Just my eyelid twitches from time to time. Not very serious but it is there. Will it goes away eventually? Before implant, my eyelid was OK.
Eye MD Prescribed 3 different eye drops (Zymar, Diclofenac and Prednisolne) for me. I have no problem with Zymar, But for Diclofenac and Prednisolne, my eye felt stinging and etching for 3 to 5 minutes. I feel like to rub my eye, but I can not do it Zymar is an antibiotic and it will be stop pretty soon. I have to use last two eye drops for next three weeks. I can bear with the side effects but it is annoying. My left eye feel OK now. I wonder why need to instill last two eye drops for so long.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.